I had bad pain from upper to lower abdomen. Took two Tums and the upper ab pain was gone. The lower ab pain felt like severe menstral cramps -- like I'd just given birth. Went to the bathroom and had a brownish vaginal discharge -- like I was getting my period. Came home took 600mg ibuprofen and felt 'better' Later that night, I felt like I needed to pass gas and gave it a slight push. I thought I had a diarreah (diarrhea) fart and went to the bathroom -- it was a bloody fart!!
The next day, I felt great the entire day -- no pain, so soreness, no bloating...nothing. What could possibly have caused this? I've never experienced anything like this before.
Any time you have blood in the stool, you should see y our doctor. Even if it seems like the blood was temporary. Something is clearly wrong internally, so you need to see a doctor. It sounds like something wrong in the colon.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.